# SDR SWAA2025010382207

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8920Q
- Make and model: Boeing 737-8
- Aircraft serial: 42557
- Aircraft time: 3,578 hours, 1,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] R/R BATT PER AMM 25-64-00. OP CHECK GOOD.
